Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 469, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 28, 2007, 9:59 PM CDT for Blaine County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2007, 9:59 PM CDT (02:59 UTC)
- Expired
- Sep 28, 2007, 10:30 PM CDT
- In force
- 31 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Blaine County, NE
The radar
The North Platte radar (KLNX), 61 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 28, 5:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2645 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 290259
SVRLBF
NEC009-290330-
/O.NEW.KLBF.SV.W.0469.070929T0259Z-070929T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT FRI SEP 28 2007
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF BREWSTER...
* UNTIL 1030 PM CDT.
* AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BREWSTER...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 91 MILE MARKER 20 BY 1005 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHWESTERN NEBRASKA.
LAT...LON 4207 9987 4208 9969 4182 9969 4177 9986
4190 10003
TIME...MOT...LOC 0259Z 226DEG 22KT 4190 9985
$$
CDC2 follow-up statements
000
WWUS53 KLBF 290315
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT FRI SEP 28 2007
NEC009-290330-
/O.CON.KLBF.SV.W.0469.000000T0000Z-070929T0330Z/
BLAINE NE-
1015 PM CDT FRI SEP 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN BLAINE COUNTY...
AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 91 MILE MARKER 20...OR
ABOUT NEAR BREWSTER...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHEASTERN BLAINE COUNTY AT 1030 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHWESTERN NEBRASKA.
LAT...LON 4207 9987 4208 9969 4182 9969 4177 9986
4190 10003
TIME...MOT...LOC 0315Z 230DEG 23KT 4196 9974
$$
CDC000
WWUS53 KLBF 290329
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 PM CDT FRI SEP 28 2007
NEC009-290339-
/O.EXP.KLBF.SV.W.0469.000000T0000Z-070929T0330Z/
BLAINE NE-
1029 PM CDT FRI SEP 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLAINE COUNTY EXPIRES
AT 1030 PM CDT...
THIS STORM HAS EXITED THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHWESTERN NEBRASKA.
LAT...LON 4207 9987 4208 9969 4182 9969 4177 9986
4190 10003
TIME...MOT...LOC 0329Z 230DEG 23KT 4202 9965
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:07 PM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Sep 28, 3:07 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR HEADLINES NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT FRI SEP 28 2007 ...FORECAST CHALLENGE IS PRECIPITATION CHANCES SUNDAY NIGHT AND EARLY MONDAY...AND TEMPERATURES... .SYNOPSIS...LEE SIDE TROFFING CONTINUES TO STRENGTHEN ACROSS THE HIGH PLAINS THIS AFTERNOON...RESULTING IN STRONG SRLY WINDS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. LOW LEVEL MOISTURE HAS STREAMED NORTH TDY AND DEW POINTS HAVE INCREASED FROM THE 30S THIS MORNING...TO THE UPPR 509S AND LWR 60S THIS AFTERNOON. GUSTY WINDS AND HIGH CLOUDINESS HIGHLIGHTED THE WX PATTERN THIS AFTERNOON...WITH UPSTREAM CONVECTION NOTED ACROSS SRN AND SERN COLORADO THIS AFTERNOON...IN ADVANCE OF A LARGE PACIFIC TROF. .DISCUSSION... .NEAR TERM (TONIGHT THROUGH MONDAY)...MAIN FORECASTING CHALLENGES IN THE NEAR PERIODS ARE PRECIPITATION CHANCES TONIGHT...SATURDAY NIGHT AND SUNDAY. A VIGOROUS PACIFIC TROF WILL CARVE ITS WAY ACROSS THE INTERMOUNTAIN WEST OVER THE NEXT 24 TO 48 HOURS BRINGING A SHOT OF SEVERE THUNDERSTORMS TONIGHT AND SATURDAY NIGHT...AS WELL AS SHOWERY PRECIPITATION TO THE REGION ON SUNDAY. FOR TONIGHT...ABUNDANT ELEVATED INSTABILITY NOTED PER THE LATEST NAM FCST. H7 COMPUTED CAPES ARE AT OR ABOVE 2000J/KG ACROSS THE SWRN CWA...WITH H85 LIS OF -5 TO -7 THIS EVENING. CONVECTION SHOULD FIRE FIRST TO THE SW AS THE CURRENT WAVE OVER SRN COLORADO MOVES EAST INTO ERN CO/WRN KS. NWRLY FLOW WILL EVENTUALLY CARRY THIS NWD OVERNIGHT. AM EXPECTING CONVECTION TO SUSTAIN ITS SELF AS IT MOVES TO THE NORTHEAST DUE TO THE 50+ KT LLJET. IN ADDITION TO CONVECTION...A MILD NIGHT IS IN STORE FOR THE REGION AS MIXING WINDS WILL PERSIST OVERNIGHT. ON SATURDAY...UPPR PATTERN WILL AMPLIFY FURTHER...ALLOWING SURFACE LOW PRESSURE AND ASSOCIATED TROF TO DEEPEN ACROSS THE HIGH PLAINS FROM ERN MT...TO ERN COLORADO. WELL EAST OF THIS FEATURE...WINDS WILL HOWL...WITH H85 WINDS AT OR ABOVE 45KTS EAST OF AN ONL TO LBF LINE. GIVEN THE ONGOING WIND ADVISORY IN THE NORTH AND EXPECTED CONVECTION TONIGHT...WILL ADVISE ONCOMING SHIFT OF THE SITUATION AND LET THE NIGHT CREW DEFINE WHERE THE ADVISORY WILL BE ISSUED FOR SATURDAY. BY AFTERNOON...INGREDIENTS WILL COME TOGETHER FOR A DECENT SEVERE WX EPISODE. SURFACE TROF WILL EXTEND ACROSS THE ERN PANHANDLE WITH SB CAPES IN EXCESS OF 1500 J/KG EAST OF THIS FEATURE AND DEEP LAYER SHEAR IN EXCESS OF 50 KTS. LEADING SHORTWAVE WILL ARRIVE DURING PEAK HEATING ADDING INSTABILITY ALOFT AS WELL. HAVE RAMPED UP POPS SOME FOR SATURDAY AND REFINED POPS ON SUNDAY BASED ON THE TRACK OF THE CLOSED LOW. MODELS STILL ALL OVER THE PLACE WITH THE TRACK OF THE MAIN UPPR LVL SYSTEM. NAM HAS THIS FEATURE TRACKING OVER THE DAKOTAS...WHILE THE GFS TRACKS THIS FROM SWRN NEBRASKA TO NERN NEBRASKA. EVEN WITH A COMPROMISE BETWEEN THE TWO TRACKS...BEST PRECIPITATION CHANCES WILL BE ACROSS THE NORTH WITH LIMITED CHANCES IN THE SOUTH. .LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...PROGRESSIVE PATTERN WILL EVOLVE AFTER SUNDAY NIGHT ACROSS THE CENTRAL PLAINS. MERIDIONAL FLOW ON MONDAY INTO TUESDAY...WILL BE FOLLOWED BY ZONAL FLOW FOR WEDNESDAY INTO FRIDAY. MOISTURE RETURN FROM THE SOUTH WILL BE THE MAIN FACTOR IN PRECIPITATION CHANCES FOR NEXT WEEK EVEN WITH THE ABUNDANCE OF DISTURBANCES EMBEDDED IN THE MEAN MID LVL FLOW. FOR THE MOST PART...LEFT THE EXTENDED DRY...WITH THE EXCEPTION OF POPS IN THE EAST MONDAY NIGHT INTO EARLY TUESDAY. LOW LEVEL MOISTURE WILL BE QUICK TO SURGE INTO EASTERN NEBRASKA LATE MONDAY...AHEAD OF AN APPROACHING SFC TROF AND UPPR AIR SYSTEM. NEXT FROPA WILL ARRIVE ON WEDNESDAY NIGHT...AND AT THIS TIME APPEARS DRY WITH LOW LEVEL MOISTURE FOCUSED EAST OF LBF. WILL CONTINUE TO MONITOR THOUGH AS A STALLED OUT FRONTAL BOUNDARY ACROSS THE SRN PLAINS COULD BRING ANOTHER ROUND OF PRECIPITATION TO PORTIONS OF THE CENTRAL PLAINS LATE NEXT WEEK. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE CLIMO NEXT WEAK AND HAVE GENERALLY FOLLOWED HPC AND MEX GUIDANCE. && AVIATION...STRONG SOUTH WINDS WILL DIMINISH THIS EVENING WITH CLOUDS TO DEVELOP BETWEEN 4 TO 8 KFT THIS EVENING AS CONVECTION FORMS TO THE SOUTH AND LIFTS NORTHEAST. OTHERWISE VFR CONDITIONS EXPECTED OVERNIGHT INTO SATURDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT (6 PM MDT)...ZONES NEZ094-005>010-024>027. && CLB/TLK
Hazardous weather outlook, Sep 28, 8:11 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 811 PM CDT FRI SEP 28 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-291030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 811 PM CDT FRI SEP 28 2007 /711 PM MDT FRI SEP 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS ACROSS PORTIONS OF THE OUTLOOK AREA. THE MAIN AREA OF CONCERN IS NORTH OF INTERSTATE 80 AND EAST OF HIGHWAY 61...FROM OGALLALA TO MERRIMAN. SOME STORMS MAY BE SEVERE WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A LOW PRESSURE SYSTEM WILL CONTINUE TO ORGANIZE WITH THE ASSOCIATED COLD FRONT TO DROP SOUTHEAST THROUGH WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT SATURDAY INTO SUNDAY. SOUTH WINDS WILL SPREAD WARM MOIST AND UNSTABLE AIR NORTH THAT WILL HELP FUEL THUNDERSTORM DEVELOPMENT FROM SATURDAY THROUGH SUNDAY BEFORE THE SYSTEM PUSHES EAST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA ON SATURDAY. LARGE HAIL WILL BE THE PRIMARY THREAT WHILE STRONG WINDS MAY REQUIRE A WIND ADVISORY AGAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TLK/CLB
In the hours before
Local storm report, Sep 28, 8:28 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 4 SSE STAPLETON 41.43N 100.48W
09/28/2007 E1.00 INCH LOGAN NE PUBLIC
&&
JSWEETLocal storm report, Sep 28, 9:14 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 15 SSE THEDFORD 41.78N 100.46W
09/28/2007 E0.88 INCH THOMAS NE PUBLIC
&&
JSWEETLocal storm report, Sep 28, 9:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 16 NE STAPLETON 41.64N 100.29W
09/28/2007 E0.75 INCH LOGAN NE PUBLIC
&&
JSWEETLocal storm report, Sep 28, 9:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 8 NNE ELSIE 40.95N 101.33W
09/28/2007 E0.88 INCH PERKINS NE PUBLIC
0505 PM HAIL 2 N WAUNETA 40.45N 101.37W
09/28/2007 E0.88 INCH CHASE NE PUBLIC
0508 PM HAIL 9 NNW WALLACE 40.96N 101.23W
09/28/2007 E1.00 INCH LINCOLN NE PUBLIC
0512 PM HAIL 13 WNW HAYES CENTER 40.58N 101.25W
09/28/2007 E1.75 INCH HAYES NE PUBLIC
0530 PM HAIL 7 S WALLACE 40.74N 101.16W
09/28/2007 E1.75 INCH LINCOLN NE PUBLIC
0541 PM HAIL 19 NNW BRULE 41.35N 102.03W
09/28/2007 E1.75 INCH KEITH NE PUBLIC
HAIL NEARLY COVERED THE GROUND...LARGEST WAS GOLF BALL
SIZE
0605 PM HAIL HERSHEY 41.16N 101.00W
09/28/2007 M1.75 INCH LINCOLN NE CO-OP OBSERVER
0605 PM DOWNBURST 3 SW SUTHERLAND 41.13N 101.17W
09/28/2007 LINCOLN NE TRAINED SPOTTER
60 MPH WIND REPORTED 3 MI SW OF SUTHERLAND AT I80
MILEPOST 155
0610 PM HAIL 15 NW HAYES CENTER 40.66N 101.22W
09/28/2007 E2.00 INCH HAYES NE PUBLIC
SEVERE SIDING DAMAGE TO THE SOUTH SIDE OF A HOUSE.
0610 PM HAIL 16 NW HAYES CENTER 40.67N 101.24W
09/28/2007 E1.75 INCH HAYES NE PUBLIC
0632 PM HAIL 5 NE HERSHEY 41.21N 100.93W
09/28/2007 E1.00 INCH LINCOLN NE PUBLIC
0650 PM HAIL 12 NW CALLAWAY 41.41N 100.08W
09/28/2007 E1.00 INCH CUSTER NE PUBLIC
0700 PM HAIL 12 NNW NORTH PLATTE 41.29N 100.86W
09/28/2007 E0.88 INCH LINCOLN NE PUBLIC
0708 PM HAIL 11 S HERSHEY 41.00N 101.00W
09/28/2007 E1.75 INCH LINCOLN NE AMATEUR RADIO
0722 PM HAIL 2 W NORTH PLATTE 41.13N 100.81W
09/28/2007 E0.88 INCH LINCOLN NE AMATEUR RADIO
0724 PM HAIL 2 S NORTH PLATTE 41.10N 100.77W
09/28/2007 E0.75 INCH LINCOLN NE NWS EMPLOYEE
0725 PM HAIL 13 SE TRYON 41.42N 100.77W
09/28/2007 E1.00 INCH MCPHERSON NE PUBLIC
0727 PM HAIL NORTH PLATTE 41.13N 100.77W
09/28/2007 E1.00 INCH LINCOLN NE NWS EMPLOYEE
0730 PM HAIL 8 NNE NORTH PLATTE 41.24N 100.71W
09/28/2007 E1.75 INCH LINCOLN NE PUBLIC
0730 PM HAIL NORTH PLATTE 41.13N 100.77W
09/28/2007 E0.88 INCH LINCOLN NE NWS EMPLOYEE
0740 PM HAIL 5 W STAPLETON 41.48N 100.61W
09/28/2007 E1.00 INCH LOGAN NE CO-OP OBSERVER
0747 PM HAIL 4 SW STAPLETON 41.44N 100.57W
09/28/2007 E1.75 INCH LOGAN NE FIRE DEPT/RESCUE
GOLF BALL SIZE HAIL
0750 PM HAIL 13 SE TRYON 41.42N 100.77W
09/28/2007 E0.88 INCH MCPHERSON NE PUBLIC
0812 PM HAIL 6 N TRYON 41.64N 100.94W
09/28/2007 E0.88 INCH MCPHERSON NE PUBLIC
0815 PM HAIL 6 N TRYON 41.64N 100.94W
09/28/2007 E0.88 INCH MCPHERSON NE PUBLIC
0823 PM HAIL 4 SSE STAPLETON 41.43N 100.48W
09/28/2007 E1.00 INCH LOGAN NE PUBLIC
0910 PM HAIL 16 NE STAPLETON 41.64N 100.29W
09/28/2007 E0.75 INCH LOGAN NE PUBLIC
0910 PM HAIL 15 SSE THEDFORD 41.78N 100.46W
09/28/2007 E0.88 INCH THOMAS NE PUBLIC
&&
JSWEETLocal storm report, Sep 28, 9:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 7 S HERSHEY 41.06N 101.00W
09/28/2007 E2.75 INCH LINCOLN NE TRAINED SPOTTER
BASEBALL SIZE HAIL. WINDSHIELD BROKE OUT.
&&
JSWEETLocal storm report, Sep 28, 9:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 8 NNE ELSIE 40.95N 101.33W
09/28/2007 E0.88 INCH PERKINS NE PUBLIC
0505 PM HAIL 2 N WAUNETA 40.45N 101.37W
09/28/2007 E0.88 INCH CHASE NE PUBLIC
0508 PM HAIL 9 NNW WALLACE 40.96N 101.23W
09/28/2007 E1.00 INCH LINCOLN NE PUBLIC
0512 PM HAIL 13 WNW HAYES CENTER 40.58N 101.25W
09/28/2007 E1.75 INCH HAYES NE PUBLIC
0530 PM HAIL 7 S WALLACE 40.74N 101.16W
09/28/2007 E1.75 INCH LINCOLN NE PUBLIC
0541 PM HAIL 19 NNW BRULE 41.35N 102.03W
09/28/2007 E1.75 INCH KEITH NE PUBLIC
HAIL NEARLY COVERED THE GROUND...LARGEST WAS GOLF BALL
SIZE
0605 PM DOWNBURST 3 SW SUTHERLAND 41.13N 101.17W
09/28/2007 LINCOLN NE TRAINED SPOTTER
60 MPH WIND REPORTED 3 MI SW OF SUTHERLAND AT I80
MILEPOST 155
0605 PM HAIL HERSHEY 41.16N 101.00W
09/28/2007 M1.75 INCH LINCOLN NE CO-OP OBSERVER
0610 PM HAIL 16 NW HAYES CENTER 40.67N 101.24W
09/28/2007 E1.75 INCH HAYES NE PUBLIC
0610 PM HAIL 15 NW HAYES CENTER 40.66N 101.22W
09/28/2007 E2.00 INCH HAYES NE PUBLIC
SEVERE SIDING DAMAGE TO THE SOUTH SIDE OF A HOUSE.
0632 PM HAIL 5 NE HERSHEY 41.21N 100.93W
09/28/2007 E1.00 INCH LINCOLN NE PUBLIC
0650 PM HAIL 12 NW CALLAWAY 41.41N 100.08W
09/28/2007 E1.00 INCH CUSTER NE PUBLIC
0700 PM HAIL 7 S HERSHEY 41.06N 101.00W
09/28/2007 E2.75 INCH LINCOLN NE TRAINED SPOTTER
BASEBALL SIZE HAIL. WINDSHIELD BROKE OUT.
0700 PM HAIL 12 NNW NORTH PLATTE 41.29N 100.86W
09/28/2007 E0.88 INCH LINCOLN NE PUBLIC
0708 PM HAIL 11 S HERSHEY 41.00N 101.00W
09/28/2007 E1.75 INCH LINCOLN NE AMATEUR RADIO
0722 PM HAIL 2 W NORTH PLATTE 41.13N 100.81W
09/28/2007 E0.88 INCH LINCOLN NE AMATEUR RADIO
0724 PM HAIL 2 S NORTH PLATTE 41.10N 100.77W
09/28/2007 E0.75 INCH LINCOLN NE NWS EMPLOYEE
0725 PM HAIL 13 SE TRYON 41.42N 100.77W
09/28/2007 E1.00 INCH MCPHERSON NE PUBLIC
0727 PM HAIL NORTH PLATTE 41.13N 100.77W
09/28/2007 E1.00 INCH LINCOLN NE NWS EMPLOYEE
0730 PM HAIL NORTH PLATTE 41.13N 100.77W
09/28/2007 E0.88 INCH LINCOLN NE NWS EMPLOYEE
0730 PM HAIL 8 NNE NORTH PLATTE 41.24N 100.71W
09/28/2007 E1.75 INCH LINCOLN NE PUBLIC
0740 PM HAIL 5 W STAPLETON 41.48N 100.61W
09/28/2007 E1.00 INCH LOGAN NE CO-OP OBSERVER
0747 PM HAIL 4 SW STAPLETON 41.44N 100.57W
09/28/2007 E1.75 INCH LOGAN NE FIRE DEPT/RESCUE
GOLF BALL SIZE HAIL
0750 PM HAIL 13 SE TRYON 41.42N 100.77W
09/28/2007 E0.88 INCH MCPHERSON NE PUBLIC
0812 PM HAIL 6 N TRYON 41.64N 100.94W
09/28/2007 E0.88 INCH MCPHERSON NE PUBLIC
0815 PM HAIL 6 N TRYON 41.64N 100.94W
09/28/2007 E0.88 INCH MCPHERSON NE PUBLIC
0823 PM HAIL 4 SSE STAPLETON 41.43N 100.48W
09/28/2007 E1.00 INCH LOGAN NE PUBLIC
0910 PM HAIL 15 SSE THEDFORD 41.78N 100.46W
09/28/2007 E0.88 INCH THOMAS NE PUBLIC
0910 PM HAIL 16 NE STAPLETON 41.64N 100.29W
09/28/2007 E0.75 INCH LOGAN NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 7:02 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 28 min |
| Sep 28, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 32 min |
| Sep 28, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 33 min |
| Sep 28, 7:43 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 32 min |
| Sep 28, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| Sep 28, 8:11 PM CDT | Severe Thunderstorm Warning | LBF | McPherson, Thomas | 34 min |
| Sep 28, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 23 min |
| Sep 28, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 35 min |
| Sep 28, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 32 min |
| Sep 28, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Thomas | 31 min |
| Sep 28, 10:22 PM CDT | Severe Thunderstorm Warning | LBF | Loup, Rock | 23 min |
| Sep 28, 10:47 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 43 min |
| Sep 29, 3:44 AM CDT | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 18 more | 12 hr |
| Sep 29, 6:07 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 23 min |
| Sep 29, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 45 min |
| Sep 29, 6:50 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.